Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Toddler, operated for tonsils, excessive blinking after surgery, pain in eyes. What should be done?

hi im worried about my 2 1/2 yrs old son who had an operation to remove his tonsils and adanoids four weeks aga...two days after surgery he started blinking excessively..he doesnt itch his eyes, they are not watery or sticky. he does now complain of pain in his eyes..i took him to the dr who has presribed eye drops..pls help thank you
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
There are not too many eye related complications following tonsillectomy. If his eyes are not red, watery or sticky there does not seem to be any cause for worry. If at all, during the procedure, there may be some dryness in the eyes as the procedure is done under general anaesthesia and the eyes could have been partially open. Eye drops recommended are Lubricating eye drops used 4 to 5 times in both eyes. It should resolve after a few days.
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor